# SDR DHL2006804552

- Difficulty date: February 16, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- Engine: Ge CFM562C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Aft Cargo Bay
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FITTING CRACKED 2 INCHES AT STA 1200.000 L-33R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-1-0. REMOVED CRACKED FITTING IAW SRM 51-1-20D. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW FITTING IAW SRM 51-1-20D. TORQUED FASTENERS (HI-LOK) IAW SRM 51-3-1 PG. 2A.
